On compatible regularizing data for second order hyperbolic initial-boundary value problems

Albert Milani, Yoshihiro Shibata

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)347-362
Number of pages16
JournalOsaka Journal of Mathematics
Volume32
Issue number2
Publication statusPublished - 1995
Externally publishedYes

Fingerprint

Hyperbolic Problems
Initial-boundary-value Problem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On compatible regularizing data for second order hyperbolic initial-boundary value problems. / Milani, Albert; Shibata, Yoshihiro.

In: Osaka Journal of Mathematics, Vol. 32, No. 2, 1995, p. 347-362.

Research output: Contribution to journalArticle

@article{5aec0dce46d34d88a393dd3685f67f42,
title = "On compatible regularizing data for second order hyperbolic initial-boundary value problems",
author = "Albert Milani and Yoshihiro Shibata",
year = "1995",
language = "English",
volume = "32",
pages = "347--362",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "2",

}

TY - JOUR

T1 - On compatible regularizing data for second order hyperbolic initial-boundary value problems

AU - Milani, Albert

AU - Shibata, Yoshihiro

PY - 1995

Y1 - 1995

UR - http://www.scopus.com/inward/record.url?scp=84972502999&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972502999&partnerID=8YFLogxK

M3 - Article

VL - 32

SP - 347

EP - 362

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 2

ER -